| Catalog Number |
7203000000 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/25/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 3 events were reported for this quarter. product return status: 3 devices were received.In progress: 3 device evaluations are in progress. additional information: 3 devices were not labeled for single-use.3 devices were not reprocessed and reused.
Event or Problem Description
This report summarizes 3 malfunction events in which the device had a sticky trigger that could lead to run-on.3 events had no patient involvement; no patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: 3 previously reported events are included in this follow-up record.Product return status 3 devices were received.Event confirmation status 3 evaluations are still in progress.
Event or Problem Description